# SDR 2DYA20150526008

- Difficulty date: July 8, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 56,028 hours, 34,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 23085
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A3 CHECK, INSPECTION FOUND COCKPIT DOOR EMER LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL TESTED NORMAL.
